MathSciNet Relay Station
MathSciNet bibliographic data
MR1807566 94A08 (35J35 35J60 35Q80)
You, Yu-Li; Kaveh, M. Fourth-order partial differential equations for noise removal. IEEE Trans. Image Process. 9 (2000), no. 10, 1723–1730.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement